Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Tired, dizzy, pain in abdomen, taken Motrin. What is it?

40 year old male. I don t workout but I work in a field where I sweat a lot for an hour at a time maybe 2-3 times a day out in garages in Phoenix heat. I weight 188 pounds and have been on a Yougevity Multivitamin & MIneral Complex for about 40 days now....and contribute weight loss to taking those vitamins/minerals. My energy before going on the regiment was low and I did not take vitamins/minerals much at all. Since taking regiment energy has been really great especially in afternoons when I would crash around 1-3pm with very little energy. I notice once in a while that I just feel lethargic and tired and sometimes almost catch myself getting dizzy but it never turns into all out dizzy to where I have to sit down. I woke up today and ate breakfast and was lifting some things and I began to experience sharp pain in my right rear above the hip area deep inside...I figured I pulled something but the pain lasted 40 minutes so I figured kidney stone . It subsided for a few minutes then hit me again...for around 30 minutes. I used a vibration massager on my back and took a hot bath for about a half n hour and it slowly went away. I for a brief time felt a slight pain up front right side center down near where I would consider to be my bladder and then it went away. I have been pain free for 5 hours (happened around 6:30am). I took a few Motrin 200mg each around 7am. I have been drinking a lot of coffee and water and liquids to pee as much as I can figuring it s a stone. I need to know what your thoughts are based on my situation regarding the pain and the dizziness ...related? My Dad has diabetes , 65 years old, but found out just a few years ago. My uncles on my dad s side all have diabetes. I would say I am at a healthy weight, but over the past 40 days have lost around an average of 8 pounds.
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
u should check ur sugars first f b s , p p b s, hba1c, because urinary tract infections are common in diabetics , and also u should do ur ultrasound abdomen to rule out any renal stones
Answered: Sat, 8 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor